MathSciNet Relay Station
MathSciNet bibliographic data
MR2404179 82B41 (15A52 82B44)
Shcherbina, M. Central limit theorem for linear eigenvalue statistics of orthogonally invariant matrix models. Zh. Mat. Fiz. Anal. Geom. 4 (2008), no. 1, 171–195, 204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement